MathSciNet Relay Station
MathSciNet bibliographic data
MR1324018 62F15 (62C15)
Rukhin, Andrew L. Statistical estimation of exponential-type functions: admissibility and Tauberian theorems. J. Math. Anal. Appl. 191 (1995), no. 2, 346–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement